# SDR SIMA20170206001

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 15,880 hours, 11,146 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

GEAR DISAGREE, LANDING GEAR LEVER UP AFTER TAKE OFF. TROUBLESHOT TO RT NLG CENTERING PROX TARGET (PX37) AND HARDWARE.  REPLACED HARDWARE WITH SERVICEABLE AND ADJUSTED TARGET IAW AMM32-61-05. OPS CHECK AND GEAR SWINGS GOOD.
